Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

April 15, 2019Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 15, 2019, 4:47 AM EDT for Atlantic County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2019, 4:47 AM EDT (08:47 UTC)
Expired
Apr 15, 2019, 5:15 AM EDT
In force
28 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

262 
WWUS81 KPHI 150847
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
447 AM EDT MON APR 15 2019

NJZ022-024>026-150915-
Coastal Atlantic-Coastal Ocean-Atlantic-Atlantic Coastal Cape May-
447 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC COUNTY...

At 447 AM EDT, a strong thunderstorm was located over Margate City,
or near Atlantic City, moving east at 60 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Port Republic, Pomona
and Linwood.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3942 7434 3930 7458 3927 7458 3944 7465
      3955 7442 3949 7438 3949 7441 3945 7440
      3941 7440 3943 7439 3942 7436 3947 7438
      3946 7436 3956 7433 3956 7432 3955 7432
      3962 7426 3953 7429 3966 7416
TIME...MOT...LOC 0847Z 248DEG 52KT 3933 7451 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 15, 4:30 AM EDT, 17 minutes earlier.

Area forecast discussion, Apr 15, 4:30 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
430 AM EDT Mon Apr 15 2019

.SYNOPSIS...
A strong cold front will cross the region this morning. High
pressure will slide across to our south on Tuesday. A warm front
starts to lift into our area Tuesday night and then stalls
before lifting northward late Thursday into Friday. A cold front
will cross the region late Friday into Saturday followed by a
return to high pressure for the end of the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strong thunderstorms associated with the cold front are moving
across the area early this morning, and will be offshore by
daybreak as the front pushes to our east. Low pressure will be
moving across New England through today and strengthening as it
does so. As the low intensifies, high pressure builds to our
west and southwest, which will create a strong pressure gradient
across the area. Strong mixing is forecast today, up to at
least 925-850 mb. With 40-50 knot winds aloft, we expect 40-50
mph winds to make their way to the surface. Therefore we have
issued a Wind Advisory for this afternoon for the entire
forecast area.

Once the showers and strong thunderstorms move offshore, most
of the area should dry out. However, portions of northeast
Pennsylvania and northern New Jersey could still experience
scattered showers through the day as there will remain some
moisture across the area withing the northwest flow, and a
couple of short waves/vorticity impulses move across the area.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Strong winds will continue into the evening as northwest flow
remains in place as low pressure moves into the Canadian
maritimes and high pressure builds to our south. Dry weather
is expected for all areas and skies will clear out as well.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
An unsettled period of weather is set for midweek as we have a warm
front draped across the region. The warm front lifts into the area
on Tuesday but starts to stall, leaving it draped across the region.
The front is likely to wobble a bit north and south before it
finally starts to move northward on Thursday. A strong cold front
will then approach from the west and cross the region as we
head into the weekend.

Tuesday looks to be the driest day of the period as the front starts
to develop to our west. As the front starts to push east and into
our area, we may see some showers develop later in the day, mainly
over the northwestern areas, before starting to spread across much
of eastern Pennsylvania and northern and central New Jersey. Even as
we head through Wednesday, best chances for rain will exist north
and west of the I-95 corridor as the front remains nearly stationary
and multiple shortwaves track along the boundary. The airmass
appears to remain fairly stable so no thunderstorms are expected at
this time. Areas across Delmarva and southern New Jersey are
expected to remain mostly dry through Tuesday and Wednesday as high
pressure to our south should be strong enough to continue to
influence their weather.

The front finally lifts to the north later Thursday into Friday as
low pressure over the midwest starts to move to the east. This low
will track up through the Great Lakes region and then into eastern
Canada by late Friday. The associated cold front will start to move
into our area on Friday. Showers and thunderstorms will be possible
ahead of the fronts arrival on Friday night, and then will continue
with the frontal passage into Saturday. The front looks to be strong
as it arrives just after peak heating and conditions are expected to
be fairly unstable. A very tight gradient will exist on Friday so
expect rather gusty southerly winds to occur through the day.

The cold front exits offshore on Saturday morning but a secondary
cold front follows behind along with the deep upper low/trough. This
may result in more showers and thunderstorms through Saturday. We
may not clear out that quickly on Sunday as the upper low/trough
moves through the area and then moves offshore Sunday night into
Monday.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Strong thunderstorms are moving across the area early
this morning. Once these storms move offshore, VFR conditions
will return to the area for the remainder of the morning into
the afternoon.

Southwest winds 15-20 mph, with gusts 20-30 mph will occur ahead
of the approaching cold front, then shift to west to northwest
behind the front with gusts up to 40 knots for this afternoon.

Tonight...VFR conditions and gusty winds continue with west to
northwest winds gusting to 25-35 knots early, diminishing
overnight.

Outlook...

Tuesday...VFR conditions expected. Gusty west to northwest winds
around 10 knots with gusts around 20 knots possible.

Tuesday night...VFR conditions expected. Light winds around 5 knots
or less. Chance of showers, mainly at KABE and KRDG.

Wednesday...Mainly VFR conditions expected. However, showers develop
across eastern PA and into central and northern NJ, which may cause
conditions to become MVFR or lower at times. Light easterly winds.

Wednesday night...Mainly MVFR conditions expected as showers move
across the area. IFR or lower possible, especially at KABE and KRDG.
Southeast winds around 5 knots.

Thursday...Improving conditions from MVFR/IFR to VFR during the day.
Chance of showers, mainly at KRDG and KABE during the day, with
increasing chances at the other terminals later in the day/night.
Southeast winds around 5 to 10 knots.

Friday...Showers and thunderstorms expected, with MVFR or lower
conditions. South winds 10 to 20 knots with gusts up to 30 knots
possible. Higher gusts possible in thunderstorms.

&&

.MARINE...
Today-Tonight...Gale Warning remains in effect as winds are
expected to increase to 35-40 knots through today and into this
evening. Winds will begin to relax some during the overnight
hours.

Outlook...

Tuesday...Small Craft Advisory conditions expected. Winds will start
to diminish on Tuesday morning, falling below advisory levels and
then remain below SCA through the rest of the day.

Tuesday night through Thursday...Sub-Small Craft Advisory conditions
expected. Winds and sea will increase later Thursday.

Thursday night through Friday...Small Craft Advisory conditions as
seas rise above 5 feet and winds gust around 25 to 30 knots. Gale
conditions are possible on Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from noon today to 10 PM EDT this evening for
     PAZ054-055-060>062-070-071-101>106.
NJ...Wind Advisory from noon today to 10 PM EDT this evening for
     NJZ001-007>010-012>027.
DE...Wind Advisory from noon today to 10 PM EDT this evening for
     DEZ001>004.
MD...Wind Advisory from noon today to 10 PM EDT this evening for
     MDZ008-012-015-019-020.
MARINE...Dense Fog Advisory until 6 AM EDT early this morning for
     ANZ431-450>455.
     Gale Warning until 6 AM EDT Tuesday for ANZ430-431-450>455.

&&

Synopsis...Meola
Near Term...Robertson
Short Term...Robertson
Long Term...Meola
Aviation...Fitzsimmons/Johnson/Meola
Marine...Robertson/Meola
Hazardous weather outlook, Apr 15, 4:18 AM EDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
418 AM EDT Mon Apr 15 2019

DEZ001-MDZ008-012-NJZ001-007-009-PAZ054-055-060>062-070-071-101>106-
160830-
New Castle-Cecil-Kent MD-Sussex-Warren-Hunterdon-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
418 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, northern New Jersey, northwest New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ015-019-020-NJZ008-010-012>027-160830-
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Morris-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
418 AM EDT Mon Apr 15 2019

...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ431-450>455-160830-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
418 AM EDT Mon Apr 15 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY...
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...
...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.
   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-160830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
418 AM EDT Mon Apr 15 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY...
...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Apr 15, 4:09 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TSTM WND GST     BROOKHAVEN              39.88N 75.39W
04/15/2019  M60 MPH          DELAWARE           PA   TRAINED SPOTTER

&&
Local storm report, Apr 15, 4:17 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     TSTM WND GST     PHILADELPHIA INTERNATIO 39.88N 75.22W
04/15/2019  M63 MPH          PHILADELPHIA       PA   ASOS

0341 AM     TSTM WND GST     NORTHEAST PHILADELPHIA  40.09N 75.02W
04/15/2019  M58 MPH          PHILADELPHIA       PA   ASOS

&&
Special weather statement, Apr 15, 4:19 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
419 AM EDT MON APR 15 2019

DEZ003-004-150845-
Inland Sussex-Delaware Beaches-
419 AM EDT MON APR 15 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...

At 419 AM EDT, a cluster of strong thunderstorms was near Selbyville,
or 14 miles northwest of Ocean City, moving northeast at 65 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Georgetown, Millsboro, Selbyville, Dagsboro, Millville, Gumboro, Long
Neck, Ocean View, Frankford and South Bethany.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3868 7542 3867 7514 3864 7513 3863 7508
      3866 7506 3862 7507 3862 7511 3859 7521
      3857 7518 3859 7514 3858 7507 3860 7507
      3860 7510 3861 7506 3860 7506 3845 7505
      3845 7538
TIME...MOT...LOC 0819Z 245DEG 57KT 3849 7527

MPS
Local storm report, Apr 15, 4:24 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND GST     1 SSW MANTUA            39.95N 75.20W
04/15/2019  E60 MPH          PHILADELPHIA       PA   PUBLIC

&&
Local storm report, Apr 15, 4:31 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     EASTAMPTON TWP          40.00N 74.75W
04/15/2019  E60 MPH          BURLINGTON         NJ   NWS EMPLOYEE

&&
Special weather statement, Apr 15, 4:47 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
447 AM EDT MON APR 15 2019

NJZ022-024>026-150915-
Coastal Atlantic-Coastal Ocean-Atlantic-Atlantic Coastal Cape May-
447 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC COUNTY...

At 447 AM EDT, a strong thunderstorm was located over Margate City,
or near Atlantic City, moving east at 60 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Port Republic, Pomona
and Linwood.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3942 7434 3930 7458 3927 7458 3944 7465
      3955 7442 3949 7438 3949 7441 3945 7440
      3941 7440 3943 7439 3942 7436 3947 7438
      3946 7436 3956 7433 3956 7432 3955 7432
      3962 7426 3953 7429 3966 7416
TIME...MOT...LOC 0847Z 248DEG 52KT 3933 7451

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 12:31 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Apr 15, 2:34 AM EDTSpecial Weather StatementPHIWarren41 min
Apr 15, 2:46 AM EDTSevere Thunderstorm WarningPHIGloucester, Salem44 min
Apr 15, 2:47 AM EDTSpecial Marine WarningPHI58 min
Apr 15, 3:00 AM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Apr 15, 3:03 AM EDTSevere Thunderstorm WarningPHIHunterdon, Warren20 min
Apr 15, 3:07 AM EDTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem38 min
Apr 15, 3:08 AM EDTSpecial Marine WarningPHI67 min
Apr 15, 3:11 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren49 min
Apr 15, 3:19 AM EDTTornado WarningPHIBurlington, Camden, Gloucester, Salem26 min
Apr 15, 3:19 AM EDTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more18 hr
Apr 15, 3:27 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset32 min
Apr 15, 3:39 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more37 min
Apr 15, 3:41 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more64 min
Apr 15, 3:42 AM EDTSpecial Marine WarningPHI63 min
Apr 15, 3:57 AM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset13 min
Apr 15, 3:59 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more4 hr
Apr 15, 4:16 AM EDTSpecial Marine WarningPHI59 min
Apr 15, 4:40 AM EDTSpecial Marine WarningPHI65 min
Apr 15, 5:07 AM EDTSpecial Marine WarningPHI53 min
Apr 15, 5:30 AM EDTCoastal Flood StatementPHIOcean7 hr
Apr 15, 6:59 AM EDTAreal Flood WarningPHIHunterdon4 hr
Apr 14, 9:19 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Apr 15, 12:03 AM EDTSpecial Weather StatementPHIMonroe27 min
Apr 15, 1:10 AM EDTSpecial Weather StatementPHISchuylkill50 min
Apr 15, 1:26 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Apr 15, 1:28 AM EDTSevere Thunderstorm WarningPHICarbon, Monroe47 min
Apr 15, 1:43 AM EDTAreal Flood AdvisoryPHIBerks4 hr
Apr 15, 1:58 AM EDTSpecial Weather StatementPHIBerks, Carbon, Monroe47 min
Apr 15, 2:21 AM EDTAreal Flood AdvisoryPHILehigh, Northampton4 hr
Apr 15, 2:28 AM EDTSpecial Weather StatementPHIChester32 min
Apr 15, 3:21 AM EDTTornado WarningPHIKent24 min
Apr 15, 3:28 AM EDTSevere Thunderstorm WarningPHISussex47 min
Apr 15, 3:31 AM EDTTornado WarningPHISussex29 min
Apr 15, 3:36 AM EDTTornado WarningPHIKent, Sussex24 min
Apr 15, 4:19 AM EDTSpecial Weather StatementPHISussex26 min
Apr 15, 2:15 AM EDTSevere Thunderstorm WarningPHICecil, Kent45 min
Apr 15, 2:25 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot50 min
Apr 15, 2:43 AM EDTTornado WarningPHICaroline, Kent, Queen Anne's32 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.